# SDR C2XA10SH132

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 19,295 hours, 10,289 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 14569009409
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED ATTACHMENT BRACKET IAW EC5750-01177.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
